Doctor insights on:
Laxatives Will Affect Stomach Movement
It can: Chronic use of stimulus laxatives can cause a "burn-out" of the nerves in the colon requiring increasing doses of the laxative leading to increasing problems with constipation. You should work at more natural means of having a bm, such as fiber, probiotics, fluids, exercise. ...Read moreSee 1 more doctor answer
I go 3 to 4 days without a bowel movement and my stomach bloats up so i take a laxative tomake me go. Why am i not going without them? My diet is fine
May need colonoscopy: If this is a change from normal for you, consider talking to your doctor about a colonoscopy. Especially if there is any family history of colorectal cancer. Most likely not cancer, but needs to be checked. Meantime, add daily fiber supplement, drink 7glasses of water a day, and use a stool softener (not laxative) daily if necessary. Also try a daily probiotic. ...Read moreSee 1 more doctor answer
May be impacted: You may have a stool impaction. This is a large collection of stool that has hardened to the point abdominal it's very hard to clear. You get stomach cramps as gas and fluid backs up around and stretching the colon. You should see your doctor about this. He may have to arrange for disimpaction. Or a G.I. Evaluation and colonoscopy. Good health. ...Read more
Stomach distended always. Bowel movement once or twice a week. Take herbal laxative tea, fiber, fluids but no results. Weight gain.
No bowel movement for 10 days, vomiting+stomach/back/flank pain. Doc says 2 days on only water+laxatives;not worked. Is there anything else i can do?
I have been unable to have a bowel movement for 3 days and have pain and tenderness in left side middle abdomen. Taking laxatives did not help. What could this be, and should I worry?
Left sided abd. pain: Causes of abdominal discomfort as described may be identified by first addressing signs/symptoms so as to localize the organ involved. In females: vaginal discharge or bleeding, alteration in periods, pregnancy risk? Also, fever, nausea, vomiting, altered stool pattern, blood with stool, tenderness, distension? Painful urination, blood in urine? Recent trauma, herniations? Any other risk factors? ...Read more
I took an overnight laxative about 28 hours ago. It worked and bowel movements stopped around 12 pm but why is my stomach now filled with so much gas!
Normal side effect: this is an anticipated side effect.Get a more detailed answer ›
Haven't had a bowel movement in 4 days. I've tried stool softener, fruit, water, etc. my stomach hurts. No relief. I'm scared. I have a huge hemorrhoi?
May need to see doc: If you are having severe abdominal pain, you need to be evaluated by your doctor. If mild discomfort, you can trial OTC bowel stimulant/stool softeners, e.g., Senokot-S, Colace, or fiber type products like Benefiber or Metamucil. Miralax is also effective with constipation. If need be, you can do an enema, e.g., Fleet's enema, to relieve the constipation. If no relief in 1-2 days, see doctor. ...Read moreSee 1 more doctor answer
GI tract affect it: Your abdomen has peristalysis which is a normal bowel motion. To empty your bowels due to constipation drink plenty of water, high fiber food and consider a stool softener and a laxative. If you are worried you may have bowel sounds during the physical exam that is normal. If you need to use the bathroom while at the doctor's office due to nerves don't all doctor offices have restrooms. ...Read more
- Talk to a doctor live online for free
- Urge vomit eat will stomach affect throat
- Feeling movement in stomach not pregnant
- Will prednisone affect my birth control
- Ask a doctor a question free online
- Will antibiotics affect a pregnancy test
- Will diet pills affect the effectiveness of birth control
- Will alcohol affect a ovarian cyst
- No bowel movement after taking laxative
- Talk to a gastroenterologist online